# SDR ABXA20131004616

- Difficulty date: October 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T14071
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E PANEL SUPPORT BEAM FOR PANEL 551XBX IS CORRODED.  REMOVED CORROSION FOUND LOWER CHORD TO BE OUT OF LIMITS.  REPAIRED AREA IAW SRM 57-51-02 REPAIR 2.  ACFT WAS GROUNDED.
